# SDR RAIA2010050200003

- Difficulty date: May 2, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 23,961 hours, 20,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY LIGHT NEAR THE REAR OF THE CABIN AS BEING INOPERATIVE.  PRIOR TO FLIGHT, MAINTENANCE INSPECTED THE LIGHT ASSEMBLY AND REMOVED AND REPLACED THE LAMP.  FOLLOW-ON OPERATIONAL CHECK OF THE LIGHTING SYSTEM WAS GOOD.
